Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Can Zirtec and Zantac cure scabbies rash?

can zertec and zantact make the scabbies rash go away? my son was diagnosed but im not so sure that is what he has. he had the same rash back in july and it went away very easily with no treatment other than a does of prednazone (steriods). no one else in our house has gotten it i have 5 other kids that frequiently share beds. the rash does not stay unless we dont give him some type of antihistimine
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi there.
I would say that Zyrtec is not a cure for scabies,the only recommended medication of choice is 5% Permethrin cream or lotion.
Zyrtec is an anti histamine and and can only help in reducing the itch caused by the infestations.
If there is no one else affected in the family it doesn't mean that Scabies is ruled out,someone in his school or may be some other kid in your neighbourhood may be affected.
But if you are sure that there is no possibility of Scabies then you should see your dermatologist to review him for Urticaria or Contact or Atopic dermatitis.
I hope I have made it clearer to you.
Thanks and best of luck.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor